# SDR 9JLA2022081924183

- Difficulty date: August 12, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 45150
- Aircraft time: 8,197 hours, 5,869 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A RED LEFT ENGINE BLEED LEAK MASSAGE WHILE CLIMBING THROUGH 11K FEET. THE FLIGHT CREW RAN THE CHECKLIST AND ELECTED TO RETURN TO THE AIRPORT FOR LANDING AND EVALUATION. THE BASE MAINTENANCE TEAM FOUND A BLEED AIR FITTING ON THE LEFT LOW PRESSURE SUPPLY TUBE TO BE LEAKING ABOVE THE BAGGAGE PANEL. REMOVED AND REPLACED SEALS ON LEAKING BLEED AIR FITTING WITH NEW PER LEAR 45 AMM 20-31-02. PERFORMED LEAK CHECK OF BLEED AIR FITTING, NO LEAKS NOTICED AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
